hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.47.1.10

The generating condition for the extension of the classical Gauss series-product identity

Tomislav Šikić ; Faculty of Electrical Engineering and Computing, University of Zagreb, Unska 3, 10000 Zagreb, Croatia

Puni tekst: engleski, pdf (142 KB) str. 133-142 preuzimanja: 214* citiraj
APA 6th Edition
Šikić, T. (2012). The generating condition for the extension of the classical Gauss series-product identity. Glasnik matematički, 47 (1), 133-142. https://doi.org/10.3336/gm.47.1.10
MLA 8th Edition
Šikić, Tomislav. "The generating condition for the extension of the classical Gauss series-product identity." Glasnik matematički, vol. 47, br. 1, 2012, str. 133-142. https://doi.org/10.3336/gm.47.1.10. Citirano 18.10.2021.
Chicago 17th Edition
Šikić, Tomislav. "The generating condition for the extension of the classical Gauss series-product identity." Glasnik matematički 47, br. 1 (2012): 133-142. https://doi.org/10.3336/gm.47.1.10
Harvard
Šikić, T. (2012). 'The generating condition for the extension of the classical Gauss series-product identity', Glasnik matematički, 47(1), str. 133-142. https://doi.org/10.3336/gm.47.1.10
Vancouver
Šikić T. The generating condition for the extension of the classical Gauss series-product identity. Glasnik matematički [Internet]. 2012 [pristupljeno 18.10.2021.];47(1):133-142. https://doi.org/10.3336/gm.47.1.10
IEEE
T. Šikić, "The generating condition for the extension of the classical Gauss series-product identity", Glasnik matematički, vol.47, br. 1, str. 133-142, 2012. [Online]. https://doi.org/10.3336/gm.47.1.10

Sažetak
In this paper a condition is presented on parameters (n1,n2,Λk), for arbitrary partition n={n1, n2}, (n1≤ n2) and k=1,...,n-1, which guarantees that two different interpretations of characters of fundamental modules L(Λk) for the affine Kac-Moody Lie algebra generate extended classical Gauss series-product identities.

Ključne riječi
Affine Lie algebras; characters of fundamental modules; series-product identities; classical Gauss identity

Hrčak ID: 82576

URI
https://hrcak.srce.hr/82576

Posjeta: 441 *